RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.], 2018, Issue 3, Pages 19–41 (Mi vtpmk500)  

Mathematical Modelling, Numerical Methods and Software Systems

On a nonlocal inverse problem for a Benney-Luke type integro-differential equation with degenerate kernel

T. K. Yuldashev

M. F. Reshetnev Siberian State University of Science and Technologies, Krasnoyarsk

Abstract: Are considered the questions of generalized solvability of the nonlocal direct and inverse boundary value problems with integral conditions for a restore the resource and boundary regimes for a nonlinear Benney-Luke type integro-differential equation of the fourth order with degenerate kernel. The method of degenerate kernel is applied and developed for the case of considering Benney-Luke type integro-differential equation of the fourth order. The required solutions of the problem are decomposed into series by the aid of Fourier method of separation of variables. Is obtained a system of countable system of algebraic equations. Solving this system is derived a system of two countable system of nonlinear functional integral equations with respect to first and second unknowing variables and the formula for calculate the third unknowing variable. Is proved the one value solvability of the considered problem. Is used the method of compressing mapping.

Keywords: inverse problem, Benney-Luke type integro-differential equation, degenerate kernel, a triple of unknowing functions, one valued solvability.

DOI: https://doi.org/10.26456/vtpmk500

Full text: PDF file (411 kB)
References: PDF file   HTML file

UDC: 517.954
MSC: 35A02; 35A16; 35L20; 35L70; 35R10; 35S15.
Received: 17.06.2018
Revised: 11.09.2018

Citation: T. K. Yuldashev, “On a nonlocal inverse problem for a Benney-Luke type integro-differential equation with degenerate kernel”, Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.], 2018, no. 3, 19–41

Citation in format AMSBIB
\Bibitem{Yul18}
\by T.~K.~Yuldashev
\paper On a nonlocal inverse problem for a Benney-Luke type integro-differential equation with degenerate kernel
\jour Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.]
\yr 2018
\issue 3
\pages 19--41
\mathnet{http://mi.mathnet.ru/vtpmk500}
\crossref{https://doi.org/10.26456/vtpmk500}
\elib{http://elibrary.ru/item.asp?id=35660174}


Linking options:
  • http://mi.mathnet.ru/eng/vtpmk500
  • http://mi.mathnet.ru/eng/vtpmk/y2018/i3/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Vestnik TVGU. Seriya: Prikladnaya Matematika [Herald of Tver State University. Series: Applied Mathematics]
    Number of views:
    This page:156
    Full text:94
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020